# SDR 99ZZZM516

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2620 · Extinguishing System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MOTOR INBOARD FIRE BOTTLE BRACKET CRACKED AT STRAP ATTACHMENT AREA.  REPLACED CRACKED FIRE BOTTLE BRACKET INBOARD ON NR 1 ENGINE.  (M)
